# SDR AU960176

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Hot Section
- Condition: Deteriorated
- Location: T Eng Turbine Se
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HOT SECTION DETERIORATED BEYOND LIMITS - FOUND DURING STRIP INSPECTION FOLLOWING BIRDSTRIKE
